MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2202-0007
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: no product or photo was returned by the customer.The customer complaint of air bubbles / air in line could not be verified due to the product not being returned for failure investigation.A device history record review for material# 2202-0007 and lot# 23095114 was performed.The search showed that a total of 19,203 units in 1 lot number was built on 07sep2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
 
Event or Problem Description
It was reported that the bd alaris smartsite pump infusion set had air bubbles / air in line.The following information was provided by the initial reporter: when i got on shift and was getting report the iv running d 10 spn with heparin alarmed for air in the line.We didn't see any air and ran the line again.A few minutes later i noticed a 1.5-2 cm air bubble in the line.I ran the line to get rid of the bubble but it got caught in the filter.I had the charge nurse help me to clear the filter and we did but as we were allowing the end of the iv connecter fill up to re attach the fluids to the baby we noticed it was quickly back flowing into the filter chamber.We decided it was bad tubing and got new.We primed the line and made sure there was no air in the filter and connected to the baby.10 or so minutes later i was inspecting it again and noticed a large amount of air in the filter that had recently been full of fluid.We ran fluids through it again and it looked full of fluid.Everything looked good so we reattached the fluids to the baby.While feeding the baby 20 or so minutes later a 1 cm air bubble showed up between the baby and the filter.We looked at the lot number and all but one of the lines in the supply room were from the same lot.We pulled that lot and used the one other set of tubing and it is working fine.Mfg #: 2202-0007.Lot #: 23095114.Quantity affected: 2 ea.Was there injury? reached the individual but did not cause harm.

Brand Name
BD ALARIS SMARTSITE PUMP INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25307145
Report Number9616066-2026-01389
Device Sequence Number9319275
Product Code FPA
UDI-Device Identifier10885403274039
UDI-Public(01)10885403274039(11)230907(17)260907(10)23095114
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/07/2026
Device Catalogue Number2202-0007
Device Lot Number23095114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown